# SDR COMA0470072

- Difficulty date: October 2, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 1,066 hours, 806 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 6007300
- Condition: Malfunctioned
- Location: Lt Mlg Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5519 BRAKE OVERHEAT WARNING DURING T/O.  REPLACED THE LT OUTBD BRAKE TEMP SENSOR.
